Fiscal Policy in an Endogenous Growth Model

Saint-Paul, Gilles (1992) Fiscal Policy in an Endogenous Growth Model. Quarterly Journal of Economics, 107 (4). pp. 1243-1260.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/2214
Item Type: Article
Language: English
Date: 1992
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:51
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:2214
URI: http://publications.ut-capitole.fr/id/eprint/1990

Actions (login required)

View Item View Item